# SDR CALA2021101401856

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 31,387 hours, 2,965 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 143A61122
- Condition: None
- Location: Galley 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 7 SINK SCREEN LOOSEN,REINSTALL THE SCREEN AND CHK OK
